Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 31256, 16 pages
http://dx.doi.org/10.1155/IJMMS/2006/31256

Some existence and uniqueness results for first-order boundary value problems for impulsive functional differential equations with infinite delay in Fréchet spaces

1Department of Mathematics, University of Tennessee at Chattanooga, Chattanooga, TN 37403, USA
2Department of Mathematics, University of Sidi Bel Abbes, BP 89, Sidi Bel Abbes 2000, Algeria

Received 31 January 2006; Revised 19 May 2006; Accepted 28 May 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. P. Agarwal and D. O'Regan, Infinite Interval Problems for Differential, Difference and Integral Equations, Kluwer Academic, Dordrecht, 2001. View at Zentralblatt MATH · View at MathSciNet
  2. Z. Agur, L. Cojocaru, G. Mazaur, R. M. Anderson, and Y. L. Danon, “Pulse mass measles vaccination across age cohorts,” Proceedings of the National Academy of Sciences of the United States of America, vol. 90, pp. 11698–11702, 1993. View at Publisher · View at Google Scholar
  3. D. D. Baĭnov and P. S. Simeonov, Systems with Impulse Effect. Stability, Theory and Applications, Ellis Horwood Series: Mathematics and Its Applications, Ellis Horwood, Chichester, 1989. View at Zentralblatt MATH · View at MathSciNet
  4. G. Ballinger and X. Liu, “Existence and uniqueness results for impulsive delay differential equations,” Dynamics of Continuous, Discrete and Impulsive Systems, vol. 5, no. 1–4, pp. 579–591, 1999. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. M. Benchohra, J. Henderson, and S. K. Ntouyas, “An existence result for first-order impulsive functional differential equations in Banach spaces,” Computers & Mathematics with Applications, vol. 42, no. 10-11, pp. 1303–1310, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. M. Benchohra, J. Henderson, and S. K. Ntouyas, “Impulsive neutral functional differential equations in Banach spaces,” Applicable Analysis, vol. 80, no. 3-4, pp. 353–365, 2001. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. M. Benchohra, J. Henderson, S. K. Ntouyas, and A. Ouahab, “Impulsive functional differential equations with variable times and infinite delay,” International Journal of Applied Mathematical Sciences, vol. 2, no. 1, pp. 130–148, 2005. View at Google Scholar · View at MathSciNet
  8. C. Corduneanu and V. Lakshmikantham, “Equations with unbounded delay: a survey,” Nonlinear Analysis, vol. 4, no. 5, pp. 831–877, 1980. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. D. Franco, E. Liz, J. J. Nieto, and Y. V. Rogovchenko, “A contribution to the study of functional differential equations with impulses,” Mathematische Nachrichten, vol. 218, no. 1, pp. 49–60, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. M. Frigon and A. Granas, “Résultats de type Leray-Schauder pour des contractions sur des espaces de Fréchet,” Annales des Sciences Mathématiques du Québec, vol. 22, no. 2, pp. 161–168, 1998. View at Google Scholar · View at MathSciNet
  11. J. R. Graef and A. Ouahab, “Some existence and uniqueness results for functional impulsive differential equations in Fréchet spaces,” to appear in Dynamics of Continuous, Discrete and Impulsive Systems.
  12. D. Guo, “Boundary value problems for impulsive integro-differential equations on unbounded domains in a Banach space,” Applied Mathematics and Computation, vol. 99, no. 1, pp. 1–15, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. D. Guo, “Second order integro-differential equations of Volterra type on unbounded domains in Banach spaces,” Nonlinear Analysis, Series A: Theory and Methods, vol. 41, no. 3-4, pp. 465–476, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. D. Guo, “A class of second-order impulsive integro-differential equations on unbounded domain in a Banach space,” Applied Mathematics and Computation, vol. 125, no. 1, pp. 59–77, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. D. Guo, “Multiple positive solutions for first order nonlinear impulsive integro-differential equations in a Banach space,” Applied Mathematics and Computation, vol. 143, no. 2-3, pp. 233–249, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. D. Guo, “Multiple positive solutions for first order nonlinear integro-differential equations in Banach spaces,” Nonlinear Analysis, vol. 53, no. 2, pp. 183–195, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. D. Guo and X. Z. Liu, “Impulsive integro-differential equations on unbounded domain in a Banach space,” Nonlinear Studies, vol. 3, no. 1, pp. 49–57, 1996. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. J. K. Hale and J. Kato, “Phase space for retarded equations with infinite delay,” Funkcialaj Ekvacioj, vol. 21, no. 1, pp. 11–41, 1978. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. J. Henderson and A. Ouahab, “Local and global existence and uniqueness results for second and higher order impulsive functional differential equations with infinite delay,” to appear.
  20. Y. Hino, S. Murakami, and T. Naito, Functional-Differential Equations with Infinite Delay, vol. 1473 of Lecture Notes in Mathematics, Springer, Berlin, 1991. View at Zentralblatt MATH · View at MathSciNet
  21. F. Kappel and W. Schappacher, “Some considerations to the fundamental theory of infinite delay equations,” Journal of Differential Equations, vol. 37, no. 2, pp. 141–183, 1980. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. V. Lakshmikantham, D. D. Baĭnov, and P. S. Simeonov, Theory of Impulsive Differential Equations, vol. 6 of Series in Modern Applied Mathematics, World Scientific, New Jersey, 1989. View at Zentralblatt MATH · View at MathSciNet
  23. V. Lakshmikantham, L. Z. Wen, and B. G. Zhang, Theory of Differential Equations with Unbounded Delay, vol. 298 of Mathematics and Its Applications, Kluwer Academic, Dordrecht, 1994. View at Zentralblatt MATH · View at MathSciNet
  24. Y. Liu, “Boundary value problems for second order differential equations on unbounded domains in a Banach space,” Applied Mathematics and Computation, vol. 135, no. 2-3, pp. 569–583, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. Y. Liu, “Boundary value problems on half-line for functional differential equations with infinite delay in a Banach space,” Nonlinear Analysis, vol. 52, no. 7, pp. 1695–1708, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. K. G. Mavridis and P. Ch. Tsamatos, “Positive solutions for first order nonlinear functional boundary value problems on infinite intervals,” Electronic Journal of Qualitative Theory of Differential Equations, vol. 2004, no. 8, pp. 1–18, 2004. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. A. M. Samoĭlenko and N. A. Perestyuk, Impulsive Differential Equations, vol. 14 of World Scientific Series on Nonlinear Science. Series A: Monographs and Treatises, World Scientific, New Jersey, 1995. View at Zentralblatt MATH · View at MathSciNet
  28. K. Schumacher, “Existence and continuous dependence for functional-differential equations with unbounded delay,” Archive for Rational Mechanics and Analysis, vol. 67, no. 4, pp. 315–335, 1978. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  29. J. S. Shin, “An existence theorem of functional-differential equations with infinite delay in a Banach space,” Funkcialaj Ekvacioj, vol. 30, no. 1, pp. 19–29, 1987. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  30. B. Yan and X. Liu, “Multiple solutions of impulsive boundary value problems on the half-line in Banach spaces,” SUT Journal of Mathematics, vol. 36, no. 2, pp. 167–183, 2000. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet